CureZone   Log On   Join
Re: Evening Primrose Oil causing painful joints?
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.



Free Remineralizing Tooth Powder!
Best Teeth Remineralization, Strengthening, and Clea...


More
Yossarian7 Views: 1,118
Published: 8 years ago
 
This is a reply to # 2,074,362

Re: Evening Primrose Oil causing painful joints?


Hello longterm. Interesting...maybe you need to lower your EPO dosage?
I've been taking EPO for about 10 days - one softgel @1300mg. I've also been using Krill Oil (500mg) I noticed 5 days in that I had hive-like bumps on my legs. This could be a sign of an allergic reaction. 4 days ago I decided to double my EPO dosage to two soft gels (2600mg). Yesterday, I developed a fever & flu-like symptoms after taking my morning dose. The symptoms gradually subsided. An hour before bed, I took my second dose. Another fever hit me in the night before subsiding. I'm fairly convinced i'm having a strong reaction to this dosage. I'm going to stop EPO for two days and then take 1 or 2 500mg softgels a day and see if the leg bumps or fever comes back...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.563 sec, (1)